# SDR DL764090118

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 30,981 hours, 9,003 cycles
- System (JASC): 3456 · Omega Navigation System
- Part: Transponder
- Condition: Failed
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MODE C REPORTED INOP BY BOTH GROUND AND TOWER.  TCAS CHECKS GOOD.  PERFORMED TEST OF BOTH ATC TRANSPONDERS.  NO DEFECTS.  ALL CHECKS NORMAL.  OK FOR SERVICE, TESTED WITH ATC.
